# SDR AALA202505222014

- Difficulty date: May 18, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 45,690 hours, 5,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 181626
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT MOUNTED EMERGENCY LIGHTS RO 5-10 FAILED TEST. MAINTENACE  REPLACED POWER SUPPLY M33653 AT DOOR R2.
